# SDR VNAA0104016

- Difficulty date: April 23, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 14,353 hours, 12,725 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9602439
- Condition: Overheated
- Location: E/E Bay
- Part time: 8,604 hours, 7,655 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: L

## Discrepancy

WHILE TURNING ON FINAL, THE CREW NOTICED THERE WASN''T THREE GEAR LOCKED DOWN INDICATIONS.  THE CREW INITIATED THE A GO AROUND AND CONTACTED MAINTENANCE CONTROL.  THE PROBLEM WAS THEN CORRECTED.  THE CREW ALSO RECEIVED A NR 1 BATTERY OVERHEAT WARNING ON THE RED WARNING PANEL.  FLIGHT 4097 HAD TO DO TWO MORE GO AROUNDS DUE TO TRAFFIC.  FLIGHT 4097 LANDED WITH NO FURTHER INCIDENTS.  THE AIRCRAFT WAS FERRIED TO PIT WHERE THE NR 1 BATTERY WAS REPLACED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
